Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

April96

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About April96

  • Rank
    New Member

Recent Profile Visitors

524 profile views
  1. Hello people! So I am approximately 6 weeks post accutane. I was on accutane for 13 months and 3 weeks exactly, taking 40mg each day (Yes, that is a very odd amount of time to be on accutane). Just wondering for anyone who's had to deal with hyper pigmentation post accutane, what topicals (if any) did you use, and what did you find worked best to help them fade as quick as possible. I had a horrible cystic acne breakout on my right cheek for the majority of the accutane course, so i have a p
  2. Hey all! I am currently on accutane and it's been 12 months since I began. I've been taking 40mg a day for the whole course. As you can see in the photo I've attached, my right cheek is basically covered in cysts. Now these decided to pop up around 2 months into the accutane course; so yes, they've been chilling on my face for a good 10 months now. Every appointment with my derm, he disregards the fact that it's anything to worry about but I'm starting to think he's not addressing the re
  3. Hey everyone! So I'm currently on accutane, and have been for the past 11 months, taking 40mg everyday. Within 2 weeks, it'll officially be 12 months being on accutane. I had been suffering with moderate-severe cystic acne on my forehead, chin, jawline and shoulders. I've read and been told that it's really not usual to be on accutane for over 6-9 months. My derm hasn't given me a straight forward answer as to why he's still kept me on it despite me asking. My deep and painful cystic acne ha
  4. 1) From what I know, I don't think accutane affects bone growth. I've been on accutane for 11 months now and pretty sure my bones have been perfectly fine. 2) I think to a certain degree it will help with hyper pigmentation, in the sense that, it'll slowly help reduce the amount of acne you get and so the less acne, the less redness. But, I wouldn't say it would help with overall hyper pigmentation. That'll fade over time and depending on the severity. 3) That completely depends on your body.
  5. Been quite a while since I should have updated you! So I had ended up going to the derm, but as expected, he just said that it should clear up on it own. I told him it was frustrating me since its been over 9 months and it hasn't. Not even a little. But he was adamant that it would clear up. I decided to make an appointment with my local GP. She was the doctor who referred me to the dermatologist I'm with at the moment. I told her about the whole situation, that he keeps saying it will clea
  6. Thank you so much for replying! 10 months really is a long course but my dermatologist pointed out that each person has their own treatment time, and I was still getting a few cysts towards my 7th month. It's really the way the cyst has prolonged and especially how it looks. Really nasty and I know it's not normal. Exactly! It's basically impossible to disguise, and ever since starting accutane, I've avoided foundation all together unless I've got an event, and even then, it does absolutely not
  7. Hi everyone, First time posting! I'm 20 years old, currently on my 9th month of accutane, closing in to my 10th month, taking 40 grams each day. I definitely notice a huge difference in my cystic acne, which, to put it simply, was insane before going on to accutane. My only concern is that during my 2nd month of taking accutane, i developed 3 large cysts on my right cheek that I sorta expected would go away by now (it's been almost 8 months). They're still chilling on my right cheek ever since
×